# SDR AWXA0002137

- Difficulty date: July 27, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 57,807 hours, 47,189 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stiffener
- Part number: 65548325
- Condition: Corroded
- Location: Bs 1098
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Web support beam at R/H APU torque box BS 1098 has exfoliated corrosion on stiffenerC: Repaired web support beam stiffener IAW B737 SRM 51-40-3 Fig 1 pgs 1-6 and BAC DWG 65-54-832
